MAUDE Adverse Event Report: ESTABLISHMENT LABS S.A. MOTIVA ERGONOMIX ROUND SMOOTHSILK; MOTIVA IMPLANTS

ESTABLISHMENT LABS S.A. MOTIVA ERGONOMIX ROUND SMOOTHSILK; MOTIVA IMPLANTS
Catalog Number ERSD-265
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pain is a common and known reason for complaints, and it is clearly characterized in the product dfu included with the implant, as stated above.The instructions for use in the directions for use were reviewed, to determinate if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable for the section of surgical precautions as follows: "most women undergoing augmentation or reconstruction with a mammary implant will experience post-operatory breast and/or chest pain.While this pain usually recedes in most women as they heal after surgery, it can become a chronic problem in other women.Hematoma, migration, infection, implants that are too large or capsular contracture can cause chronic pain.Sudden, severe pain may be associated with implant rupture.The surgeon should instruct the patient to immediately report if there is significant pain or if pain persists".Also, a complete review of the dhr was carried out, no deviation was found in the process, so it is established that there is no evidence of a relationship between the event and the manufacturing process.Device involved is pending to be returned for evaluation.
 
Event or Problem Description
Usa- it was reported that a surgeon didn't listen to size that patient wanted and this size causing physical pain.The explant surgery was performed on (b)(6) 2025.No patient demographics, such as age, weight, or ethnicity, were provided by the reporter, and no adverse outcomes for the patient have been noted.Efforts to gather additional information are ongoing, and the investigation remains in progress.
 
Additional Manufacturer Narrative
1.Overview the quality department (pms) received a complaint involving a motiva® device.2.General conclusion ¿ device involvement: a causal relationship between the reported event and the device has not been established.¿ event characterization: the event was classified as unsatisfactory results.The reported case was not confirmed.Customer states that "this patient did not have a ¿circumstance¿ or ¿failure of product¿.3.Device history record (dhr) review a comprehensive review of the device history record (dhr) for the affected lot was completed.No deviations, non-conformances, or anomalies were identified during manufacturing.All raw materials and process parameters conformed to specified quality requirements.4.Trend and signal monitoring the event has been evaluated as part of ongoing trend analysis activities within the pms program.Per the current complaint data report: ¿ no adverse or unexpected trends related to device rupture have been identified.¿ no further corrective or preventive actions are required at this time.Establishment labs will continue to monitor for similar events as part of routine pms surveillance.

Brand Name
MOTIVA ERGONOMIX ROUND SMOOTHSILK
Common Device Name
MOTIVA IMPLANTS
Manufacturer (Section D)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela
Manufacturer (Section G)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 
8003554164
MDR Report Key22005706
Report Number3012883202-2025-00670
Device Sequence Number12539870
Product Code FTR
UDI-Device Identifier07445161010544
UDI-Public(01)07445161010544(11)241027(17)291027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberERSD-265
Device Lot Number24101741
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown